# SDR ASMF200406034

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,662 hours, 25,718 cycles
- Engine: Pwa JT8D*
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 59140665565
- Part serial: N2276
- Condition: Damaged
- Location: Rudder
- Part time: 4,045 hours, 2,712 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, WHEN RUDDER TEST WAS PERFORMED, RUDDER PEDALS WERE HARD DURING OPERATION. RUDDER HYDRAULIC PACKAGE AND RUDDER SHUTOFF VALVE WERE REPLACED IAW MM 27-20-08 AND 27-20-05, TESTS CORRECT.
